skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: Nome da Publicação: Mathematical Structures in Computer Science remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

CoLoR: a Coq library on well-founded rewrite relations and its application to the automated verification of termination certificates

Blanqui, Frédéric ; Koprowski, Adam Blanqui, Frédéric (Editor)

Mathematical Structures in Computer Science, 2011, Vol.21(4), pp.827-859 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Modal Dependent Type Theory and Dependent Right Adjoints

Birkedal, Lars ; Clouston, Ranald ; Mannaa, Bassel ; Møgelberg, Rasmus Ejlers ; Pitts, Andrew M. ; Spitters, Bas

Math. Struct. Comp. Sci. 30 (2020) 118-138 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Contract agreements via logic

Bartoletti, Massimo ; Cimoli, Tiziana ; Di Giamberardino, Paolo ; Zunino, Roberto

EPTCS 131, 2013, pp. 5-19 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Relating Reasoning Methodologies in Linear Logic and Process Algebra

Deng, Yuxin ; Cervesato, Iliano ; Simmons, Robert J.

Math. Struct. Comp. Sci. 26 (2016) 868-906 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Light Logics and Higher-Order Processes

Dal Lago, Ugo ; Martini, Simone ; Sangiorgi, Davide Dal Lago, Ugo (Editor)

Mathematical Structures in Computer Science, 2016, Vol.26(6), pp.969-992 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Proof nets and semi-star-autonomous categories

Heijltjes, Willem ; Straßburger, Lutz Straßburger, Lutz (Editor)

Mathematical Structures in Computer Science, 10 November 2014, pp.1-40 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A duality between exceptions and states

Dumas, Jean-Guillaume ; Duval, Dominique ; Fousse, Laurent ; Reynaud, Jean-Claude Duval, Dominique (Editor)

Mathematical Structures in Computer Science, August 2012, Vol.22(4), pp.719-722 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Expressing Additives Using Multiplicatives and Subexponentials

Chaudhuri, Kaustuv Chaudhuri, Kaustuv (Editor)

Mathematical Structures in Computer Science, 2018, Vol.28(5), pp.651-666 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

An introduction to differential linear logic: proof-nets, models and antiderivatives

Ehrhard, Thomas Ehrhard, Thomas (Editor)

Mathematical Structures in Computer Science, August 2018, Vol.28(7), pp.995-1060 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Non-size increasing Graph Rewriting for Natural Language Processing

Bonfante, Guillaume ; Guillaume, Bruno Guillaume, Bruno (Editor)

Mathematical Structures in Computer Science, September 2018, Vol.28(8), pp.1451-1484 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (99)

Data de Publicação 

De até
  1. Antes de2001  (4)
  2. 2001Até2005  (12)
  3. 2006Até2009  (18)
  4. 2010Até2014  (36)
  5. Após 2014  (30)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.